About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 739156, 17 pages
http://dx.doi.org/10.1155/2012/739156
Research Article

On the Nonlinear Instability of Traveling Waves for a Sixth-Order Parabolic Equation

Department of Mathematics, Jilin University, Changchun 130012, China

Received 4 June 2012; Accepted 2 August 2012

Academic Editor: Ljubisa Kocinac

Copyright © 2012 Zhenbang Li and Changchun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenbang Li and Changchun Liu, “On the Nonlinear Instability of Traveling Waves for a Sixth-Order Parabolic Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 739156, 17 pages, 2012. doi:10.1155/2012/739156